Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 266 / 1091

junior1087
(@junior1087)
Active Member
Joined: 1 year ago
Posts: 17
 

@gingerjones

thanks !! How are you feeling ? 


ReplyQuote
on-a-boat-feeling-after-vaccine
(@onaboatfeeling)
Active Member
Joined: 1 year ago
Posts: 18
 

@melanie22 what is "cerc"? do you have the full name of the medication?


ReplyQuote
nodiagnosis
(@nodiagnosis)
Active Member
Joined: 1 year ago
Posts: 55
 

@onaboatfeeling betahistine dihydrochloride in 16mg or 8mg doses i believe 


Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

It wasn't easy for me to find information about the different kinds of Covid antibody testing. And even harder to find the kind I was interested in. I finally found it available at the 10th place I checked. My doctor wrote me an order for it to take to the lab, so I hope my health insurance wll cover the cost.

This article is one of the better sources of information I found, not an overwhelming amount, but enough to help:

https://www.nationaljewish.org/patients-visitors/patient-info/important-updates/coronavirus-information-and-resources/testing/protein-igg-antibody-test


ReplyQuote
on-a-boat-feeling-after-vaccine
(@onaboatfeeling)
Active Member
Joined: 1 year ago
Posts: 18
 

@yoki how long did you employ this supplement regiment before seeing results? Additionally, how did you settle on the high dose of quercetin?


ReplyQuote
Sarah
(@lilu906)
Active Member
Joined: 1 year ago
Posts: 74

ReplyQuote
Nina
 Nina
(@ninawaters)
Active Member
Joined: 1 year ago
Posts: 5
 

New here and glad I found you all! I have migraines + auras and Benign Positional Vertigo. 

I received my 2nd Pfizer vaccine April 22 and 20 hours later and I had a massive migraine in my right eye. 
The next day, I had dizziness like I was on a boat dock, vision issues, tiredness and nausea.
The first 2 weeks, I was stuck in the house, couldn’t drive or work. Topiramate worked and got me back to 70%, but still no screens. Screens make my right eye hurt, and cause the eye to burn and go numb. I’m now on Amitriptyline and can be on screens more, but not 100%. I definitely have a light sensitivity issue. I have seen an Ophthalmologist, Neurologist, Neuro Ophthalmologist, and have had countless blood tests, MRI - clear; MRA (waiting on results) and another MRI to scan the orbital region. 
No one, and I mean no one, has seen this happen, but everyone links it back to Pfizer. I’ve sent in a report to Vaers. This is an all day, everyday alignment for the last 6 weeks. 
Anyone have issues with their eyes? I’m desperate to find some answers. 


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

The longer I have post-Covid vaccine symptoms, the more interesting the growing information on long-Covid (post-infection) is to me:

Quote from this article...

"I don't want anyone who's got long Covid symptoms to feel really frightened that this is never going away, because a very significant proportion of people do get better within the first year"

https://www.bbc.com/future/article/20210609-how-long-will-long-covid-last


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

@lilu906

Hi Sarah, with a read of the article you referenced, I didn't see any imbedded link for the study referred to, but maybe I just missed it. If there isn't one, that's odd. Considering the source can be pretty important. I don't know the slant this website may have, but I'd sure want to read the original material they're writing about to know if I have the same take-away from it that they do.


Sarah liked
ReplyQuote
yoki1964
(@yoki)
Very Active Member
Joined: 1 year ago
Posts: 121
 

@onaboatfeeling I started seeing results after about a week. Quercetin is metabolized really quickly with an elimination half life of about 1 to 2 hours. With that in mind, I figured a good dose three times a day might be worth trying. Quercetin is a flavinoid that occurs naturally and is found in a number of foods we eat e.g. onions. Studies indicate that taking 1000 mg for several months had no adverse effects. I'm not planning on taking this high a dose for much longer. 


Sarah
(@lilu906)
Active Member
Joined: 1 year ago
Posts: 74
 

@thenystagmus I don't see one either, not sure how credible this website is, I am hoping that it is completely not true to be honest.


Sassafras liked
ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

@lilu906 I'm not wanting to cast dispersions on credible information. Just so hard sometimes to know what's safe to "swallow", y'know? 😳

After all, without going through what we are, many would be inclined to scoff if presented with our accounts! 🤔 They're almost beyond belief, y'know - even for us!


ReplyQuote
on-a-boat-feeling-after-vaccine
(@onaboatfeeling)
Active Member
Joined: 1 year ago
Posts: 18
 

@yoki thank you for the reply. overall how long do you plan to maintain the supplement regiment? (I am 6 days in w/ a similar regiment & a pharmacist told me another week with the same dosage wouldn't hurt me)


ReplyQuote
yoki1964
(@yoki)
Very Active Member
Joined: 1 year ago
Posts: 121
 

@onaboatfeeling probably another week or so and then I'll go to regular dosages. 


chels8957
(@chels8957)
Active Member
Joined: 1 year ago
Posts: 23
 

Hi everyone, 

I posted here on March 22nd and wanted to give an update. It was page 33 of the forum when I last posted and now looks like its at 265. Im so sorry to hear that so many people are experiencing this - it really is absolutely terrible.

I got the Johnson and Johnson vaccine on March 11, exactly 3 months ago today. Im 26, female, live in California. Prior to getting the vaccine, I had vestibular migraines, tension headaches and occasional vertigo. However, since getting the vaccine these have become much worse. I now have daily headaches, pain in my trigeminal nerves, bouts of extreme vertigo/dizziness, brain fog, fullness in ears, occasional tinnitus and am constantly tired. I went to the ER & urgent care several times, worked with my neurologist, did an MRI (normal), D-Dimer (normal), ENT (normal) and now working with my PCP and a vestibular neuro chiropractor to try to figure this out. The neuro chiropractor said I have something called sensory mismatch (can be caused by vax or virus) along with Esptein Barre, and that the vaccine likely just exacerbated some of my previous symptoms.

The good news is that my vestibular Chiro said that he sees people every day coming in complaining about bad vertigo after the vaccine, and that he's seen them get slightly better overtime (through various machines he has like Girostim, Bertec, spineforce rehab, etc). The bad news is that so many doctors are still unaware of these issues and the cause of them. Given that so many of our tests (MRI, CT scan, etc) are coming back normal - it seems as though its not a structural issue. From everything my neuro is saying - it seems like its potentially a systemic inflammatory issue.

I'm a firm believer in getting vaccines, and am extremely thankful to be protected from covid now. However dealing with these symptoms for 3 months has made me question whether I'd get it again. It's truly impacted the quality of my life in every way - preventing me from doing most things. Anyone out there fully recovered after a period of time??

Wishing you all a speedy recovery!!

Chels


ReplyQuote
Page 266 / 1091